MathSciNet Relay Station
MathSciNet bibliographic data
MR658224 (83h:41022) 41A25
Boyd, John P. A Chebyshev polynomial rate-of-convergence theorem for Stieltjes functions. Math. Comp. 39 (1982), no. 159, 201–206.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement